# SDR CALA2015072494158

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 63,346 hours, 23,974 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MAIN LANDING GEAR FAULT, LGCIU 1 UNLOCK INDICATION.  MISSED APPROACH, FOUND ELEC CONNECTOR LOOSE AT 96A.  PERFORMED LGCIU 1 & 2 TEST THROUGH MCDU, ALL PASSED WITH NO MSG DISPLAYED.
